# SDR KCSA201809271227

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 59,969 hours, 10,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2240 MAIN DECK FLOORBEAM HAS EVIDENCE OF CORROSION DOUBLER HORIZONTAL SURFACE AT FWD LOWER CHORD AT BBL 24 TO 39 RIGHT.
